# SDR DALA2014110705974

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELONGATED HOLES, ON FWD PAX CABIN FLOORSUPPORT Y765 BETWEEN FRAMES 12 - 16.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53112812, D53110920.
